# SDR SWIA2025F01339

- Difficulty date: September 12, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N124SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000439
- Aircraft time: 27,839 hours, 16,302 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, FOUND THE DAMAGED AREA BETWEEN THE AFT CARGO DOOR AND AFT LAV SERVICE PANEL TO BE 15.5"L X 2.5" W WITH A SCRATCH 1/16" DEEP. DAMAGE IS OUT OF LIMITS PER SRM 53-23-01   (FLIGHT 4653 - FILED CLOSED)TRANSFERED FROM EAML 1702353 : REF AML# 1702303: REMOVED DAMAGE AND FABRICATED AND INSTALLED STRINGER SLICE AND REPAIR DOULBLER/TRIPLER BETWEEN FRAMES 80-82, STRINGER 20R (AFT CARGO DOOR AND AFT LAV SERVICE PANEL), REF. ETD2025-170-928308 REV. B. TOTAL WEIGHT OF REPAIR PARTS ID 1050 GRAMS (2.315 LBS) WEIGHT AND BALANCE NOT EFFECTED. DAMAGE TOLERANCE ANALYSIS PENDING
